# SDR CALA2016012000057

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 84,560 hours, 8,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND R3 DOOR EPAS TEST FAILED.  R3 DOOR EPAS INTERNAL, TWO EACH BATTERIES FOUND 8.8V LOW VOLTAGE.  TWO EACH BATTERIES REPLACED & CHECKED SATISFACTORY IAW AMM 52-11-20.  NEWLY INSTALLED BATTERIES 9.3V ROBBED FROM ACFT R3 DOOR POSITION.
